Global existence for elastic waves with memory

Vladimir Simeonov Gueorguiev, Bruno Rubino, Rosella Sampalmieri

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We treat the Cauchy problem for nonlinear systems of viscoelasticity with a memory term. We study the existence and the time decay of the solution to this nonlinear problem. The kernel of the memory term includes integrable singularity at zero and polynomial decay at infinity. We prove the existence of a global solution for space dimensions n ≧ 3 and arbitrary quadratic nonlinearities.

Original languageEnglish
Pages (from-to)303-330
Number of pages28
JournalArchive for Rational Mechanics and Analysis
Volume176
Issue number3
DOIs
Publication statusPublished - 2005 Jun
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this